RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1557–1562 (Mi de8818)  

Numerical methods

On a possibility of solving weakly singular integral equations

M. Markvard, A. Pedas

Tartu University

Full text: PDF file (731 kB)

English version:
Differential Equations, 1995, 31:9, 1515–1521

Bibliographic databases:
UDC: 519.642
Received: 30.06.1995

Citation: M. Markvard, A. Pedas, “On a possibility of solving weakly singular integral equations”, Differ. Uravn., 31:9 (1995), 1557–1562; Differ. Equ., 31:9 (1995), 1515–1521

Citation in format AMSBIB
\Bibitem{MarPed95}
\by M.~Markvard, A.~Pedas
\paper On a possibility of solving weakly singular integral equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1557--1562
\mathnet{http://mi.mathnet.ru/de8818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433678}
\zmath{https://zbmath.org/?q=an:0863.65090}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1515--1521


Linking options:
  • http://mi.mathnet.ru/eng/de8818
  • http://mi.mathnet.ru/eng/de/v31/i9/p1557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019